Increasing Zoloft and Xanax ... Side effects???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justwant2bemeagain
Regular Member


Date Joined Dec 2011
Total Posts : 140
   Posted 2/26/2012 11:43 PM (GMT -6)   
Hi Everybody,
 
Have been on increase for three days now and still not feeling that great. How long will I continue to feel tired ? And how long do side effects last when increasing meds. ? Also how long to feel normal again?? UGGG !!! rolleyes
 
Michelle

Jim1969
Veteran Member


Date Joined Jul 2009
Total Posts : 2042
   Posted 2/27/2012 1:02 AM (GMT -6)   
With many medications the side effects should start to decrease within 7-10 when you have a dose adjustment.

The exact amount of time depends on things like how long you have been taking the medication, how big the adjustment, your metabolism, etc.
2 confirmed herniated lumbar discs. Spinal Arthritis. Spinal Stenosis, diabetic peripheral nueropathy.
Moderator Depression Forum.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42436
   Posted 2/27/2012 8:24 AM (GMT -6)   
Increasing your xanax could be making you feel tired. You will get use to that. I use to take four milligrams a day when I was under a lot of stress. Now I take one and a half. And do fine. I hope you get use to the meds. IF you keep feeling tired, you may have to decrease the xanax. I hope that this works out for you. Keep posting.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 9:36 AM (GMT -6)
There are a total of 2,974,446 posts in 326,176 threads.
View Active Threads


Who's Online
This forum has 161253 registered members. Please welcome our newest member, bree.
441 Guest(s), 13 Registered Member(s) are currently online.  Details
ezhoe, acarined, countess18, Bobbiesan, mspoopsalot, summer16, getting by, rancherdave, Fairwind, shanna j, AustenFan, straydog, WV Mike